# SDR P5CA9500199

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rain Channel
- Condition: Sheared
- Location: Bs 1265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEARED RIVET AND 1 BLIND FASTENER IN RAIN CHANNEL BS 1265 AT S15R.  INSTALLED NEW RIVETS PER BOEING SRM 51-30-02.
